# SDR USAA2012022300008

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 61,458 hours, 41,071 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A STRONG ODOR ON APPROACH.  ODOR WAS STRONG AT FORWARD FLIGHT ATTENDANT JUMPSEAT AREA, COCKPIT NORMAL.  MAINTENANCE FOUND APU OVERSERVICED.  CLEANED AREA AND SERVICED APU.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING J/C 03L00021001.  OK FOR SERVICE.
